# SDR CA990203005

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 10309
- Condition: Stuck
- Location: Nr 2 Engine
- Component: Garrtt, 97907821
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE START VALVE LIGHT ILLUMINATED IN-FLIGHT.  START VALVE REPLACED, LIGHT STILL ON.  PRESSURE SWITCH REPLACED, CHECKED SERVICEABLE.
